# SDR COMA9710191

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Malfunction
- Location: Lt Te Flap
- Part time: 16,786 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLAP CONTROL FAULT WARNING DURING TAKEOFF.  REPLACED THE LEFT HAND OUTBOARD FLAP ACTUATOR.
